# SDR SWAA2016101808879

- Difficulty date: October 15, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 79,518 hours, 66,470 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: 10607779
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP,  NR 2 CARRIAGE SPINDLE BEARING WORN.   R & R THE BEARING IAW MT.
